Alert archive / Puerto Rico / Small Craft Advisories in 2012

Small Craft Advisory 44, NWS JSJ

October 25, 2012

NWS JSJ issued this small craft advisory at Oct 25, 2012, 5:06 AM CDT. It took effect at Oct 26, 2012, 2:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 25, 2012, 5:06 AM CDT (10:06 UTC)
In effect from
Oct 26, 2012, 2:00 PM CDT
Expired
Oct 26, 2012, 3:21 AM CDT
In force
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

537 
WHCA72 TJSJ 251006
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
606 AM AST THU OCT 25 2012

...A MODERATE TO LOCALLY STRONG WIND FLOW AND INCREASINGLY HAZARDOUS
SEAS WILL DEVELOP ACROSS PARTS 0F THE REGIONAL WATERS OVER THE NEXT
SEVERAL DAYS...

.THE EYE OF THE NOW CATEGORY TWO HURRICANE SANDY WAS NOW LOCATED 
NEAR 20.9 NORTH...75.8 WEST. SANDY CONTINUED TO MOVE NORTH OFF THE
NORTHEAST COAST OF CUBA AT 5:00 AM AST...AND WILL THEN MOVE NEAR
OR OVER THE CENTRAL BAHAMAS BY TONIGHT...AND MOVE NEAR OR OVER THE
NORTHWESTERN BAHAMAS ON FRIDAY. AS SANDY MOVES ALONG THIS TRACK...A
MODERATE TO LOCALLY STRONG WIND FLOW AND INCREASINGLY HAZARDOUS SEAS
WILL DEVELOP ACROSS PARTS 0F THE REGIONAL WATERS...WITH SMALL CRAFT
ADVISORY CONDITIONS EXPECTED FROM TODAY AND CONTINUE THROUGH MUCH
OF THE UPCOMING WEEKEND. IN ADDITION...AN UNUSUAL SOUTHWEST SWELL
GENERATED BY THE NOW HURRICANE SANDY IS EXPECTED TO AFFECT THE
MONA PASSAGE AND CARIBBEAN WATERS THROUGH FRIDAY.

AMZ722-251815-
/O.NEW.TJSJ.SC.Y.0044.121026T1900Z-121028T0100Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
606 AM AST THU OCT 25 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM FRIDAY AFTERNOON TO
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON TO SATURDAY
EVENING. 

* WINDS...15 TO 18 KNOTS.

* WAVES/SEAS...INCREASING TO 6 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-251815-
/O.EXB.TJSJ.SC.Y.0043.121026T1300Z-121028T0100Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
606 AM AST THU OCT 25 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 9 PM AST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM FRIDAY TO 9 PM AST
SATURDAY. 

* WINDS...16 TO 21 KNOTS.

* WAVES/SEAS...INCREASING 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-741-251815-
/O.EXT.TJSJ.SC.Y.0043.000000T0000Z-121028T0100Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
MONA PASSAGE SOUTHWARD TO 17N-
606 AM AST THU OCT 25 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM AST SATURDAY...

* WINDS...17 TO 22 KNOTS

* WAVES/SEAS...6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-735-742-745-251815-
/O.EXT.TJSJ.SC.Y.0043.121025T1300Z-121028T0100Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
606 AM AST THU OCT 25 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
9 PM AST SATURDAY...

* WINDS...16 TO 21 KNOTS.

* WAVES/SEAS...6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
952 
WHCA72 TJSJ 251438
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1038 AM AST THU OCT 25 2012

...A MODERATE TO LOCALLY STRONG WIND FLOW AND INCREASINGLY
HAZARDOUS SEAS WILL DEVELOP ACROSS PARTS 0F THE REGIONAL WATERS
OVER THE NEXT SEVERAL DAYS...

.HURRICANE SANDY CONTINUES TO MOVE NORTH OFF THE NORTHEAST COAST
OF CUBA...AND WILL THEN MOVE NEAR OR OVER THE CENTRAL BAHAMAS BY
TONIGHT...AND MOVE NEAR OR OVER THE NORTHWESTERN BAHAMAS ON
FRIDAY. AS SANDY MOVES ALONG THIS TRACK...A MODERATE TO LOCALLY
STRONG WIND FLOW AND INCREASINGLY HAZARDOUS SEAS WILL DEVELOP
ACROSS PARTS 0F THE REGIONAL WATERS...WITH SMALL CRAFT ADVISORY
CONDITIONS EXPECTED TO CONTINUE THROUGH MUCH OF THE UPCOMING
WEEKEND. IN ADDITION...AN UNUSUAL SOUTHWEST SWELL GENERATED BY THE
NOW HURRICANE SANDY IS EXPECTED TO AFFECT THE MONA PASSAGE AND
CARIBBEAN WATERS THROUGH FRIDAY.

AMZ710-732-735-741-742-745-252245-
/O.CON.TJSJ.SC.Y.0043.000000T0000Z-121028T0100Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
1038 AM AST THU OCT 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST
SATURDAY...

* WINDS...16 TO 21 KNOTS.

* WAVES/SEAS...6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-252245-
/O.CON.TJSJ.SC.Y.0043.121026T1300Z-121028T0100Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
1038 AM AST THU OCT 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM FRIDAY TO
9 PM AST SATURDAY...

* WINDS...16 TO 21 KNOTS.

* WAVES/SEAS...INCREASING 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ722-252245-
/O.CON.TJSJ.SC.Y.0044.121026T1900Z-121028T0100Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
1038 AM AST THU OCT 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM FRIDAY TO
9 PM AST SATURDAY...

* WINDS...15 TO 18 KNOTS.

* WAVES/SEAS...INCREASING TO 6 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
796 
WHCA72 TJSJ 252040
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
440 PM AST THU OCT 25 2012

...A MODERATE TO LOCALLY STRONG WIND FLOW AND INCREASINGLY
HAZARDOUS SEAS WILL DEVELOP ACROSS PARTS 0F THE REGIONAL WATERS
OVER THE NEXT SEVERAL DAYS...

.HURRICANE SANDY WILL CONTINUE TO MOVE NEAR OR OVER THE CENTRAL
BAHAMAS TONIGHT...AND MOVE NEAR OR OVER THE NORTHWESTERN BAHAMAS
ON FRIDAY. AS SANDY MOVES ALONG THIS TRACK...A MODERATE TO LOCALLY
STRONG WIND FLOW AND INCREASINGLY HAZARDOUS SEAS WILL DEVELOP
ACROSS PARTS 0F THE REGIONAL WATERS...WITH SMALL CRAFT ADVISORY
CONDITIONS EXPECTED TO CONTINUE THROUGH MUCH OF THE UPCOMING
WEEKEND. IN ADDITION...AN UNUSUAL SOUTHWEST SWELL GENERATED BY THE
NOW HURRICANE SANDY IS EXPECTED TO AFFECT THE MONA PASSAGE AND
CARIBBEAN WATERS THROUGH FRIDAY.

AMZ710-732-735-741-742-745-260445-
/O.CON.TJSJ.SC.Y.0043.000000T0000Z-121028T0100Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
440 PM AST THU OCT 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST
SATURDAY...

* WINDS...16 TO 21 KNOTS.

* WAVES/SEAS...6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-260445-
/O.CON.TJSJ.SC.Y.0043.121026T1300Z-121028T0100Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
440 PM AST THU OCT 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM FRIDAY TO
9 PM AST SATURDAY...

* WINDS...16 TO 21 KNOTS.

* WAVES/SEAS...INCREASING 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ722-260445-
/O.CON.TJSJ.SC.Y.0044.121026T1900Z-121028T0100Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
440 PM AST THU OCT 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM FRIDAY TO
9 PM AST SATURDAY...

* WINDS...15 TO 18 KNOTS.

* WAVES/SEAS...INCREASING TO 6 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
586 
WHCA72 TJSJ 260159
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
959 PM AST THU OCT 25 2012

...A MODERATE TO LOCALLY STRONG WIND FLOW AND INCREASINGLY
HAZARDOUS SEAS EXPECTED ACROSS THE REGIONAL WATERS...

.HURRICANE SANDY WILL CONTINUE MOVING THROUGH THE CENTRAL BAHAMAS
AND INTO THE NORTHWESTERN BAHAMAS TONIGHT...AND MOVE NEAR THE
NORTHWESTERN BAHAMAS ON FRIDAY. AS SANDY MOVES ALONG THIS TRACK...
A MODERATE TO LOCALLY STRONG WIND FLOW AND INCREASINGLY HAZARDOUS
SEAS EXPECTED ACROSS PARTS 0F THE REGIONAL WATERS. IN ADDITION...
AN UNUSUAL SOUTHWEST SWELL GENERATED BY HURRICANE SANDY IS
EXPECTED TO AFFECT THE MONA PASSAGE AND CARIBBEAN WATERS THROUGH
FRIDAY.

AMZ710-732-735-741-742-745-261000-
/O.CON.TJSJ.SC.Y.0043.000000T0000Z-121028T0100Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
959 PM AST THU OCT 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST
SATURDAY...

* WINDS...16 TO 22 KNOTS.

* WAVES/SEAS...6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-261000-
/O.CON.TJSJ.SC.Y.0043.121026T1300Z-121028T0100Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
959 PM AST THU OCT 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM FRIDAY TO
9 PM AST SATURDAY...

* WINDS...16 TO 22 KNOTS.

* WAVES/SEAS...INCREASING 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ722-261000-
/O.CON.TJSJ.SC.Y.0044.121026T1900Z-121028T0100Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
959 PM AST THU OCT 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM FRIDAY TO
9 PM AST SATURDAY...

* WINDS...15 TO 17 KNOTS.

* WAVES/SEAS...INCREASING TO 6 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
514 
WHCA72 TJSJ 260441 CCA
MWWSJU

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE SAN JUAN PR
1241 AM AST FRI OCT 26 2012

...A MODERATE TO LOCALLY STRONG WIND FLOW AND INCREASINGLY
HAZARDOUS SEAS EXPECTED ACROSS THE REGIONAL WATERS...

.HURRICANE SANDY WILL CONTINUE MOVING THROUGH THE CENTRAL BAHAMAS
AND INTO THE NORTHWESTERN BAHAMAS TONIGHT...AND MOVE NEAR THE
NORTHWESTERN BAHAMAS ON FRIDAY. AS SANDY MOVES ALONG THIS TRACK...
A MODERATE TO LOCALLY STRONG WIND FLOW AND INCREASINGLY HAZARDOUS
SEAS EXPECTED ACROSS PARTS OF THE REGIONAL WATERS. IN ADDITION...
AN UNUSUAL SOUTHWEST SWELL GENERATED BY HURRICANE SANDY IS
EXPECTED TO AFFECT THE MONA PASSAGE AND CARIBBEAN WATERS THROUGH
FRIDAY.

AMZ710-732-735-741-742-745-261300-
/O.CON.TJSJ.SC.Y.0043.000000T0000Z-121028T0100Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
1241 AM AST FRI OCT 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST
SATURDAY...

* WINDS...16 TO 22 KNOTS.

* WAVES/SEAS...6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-261300-
/O.CON.TJSJ.SC.Y.0043.121026T1300Z-121028T0100Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
1241 AM AST FRI OCT 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM FRIDAY TO
9 PM AST SATURDAY...

* WINDS...16 TO 22 KNOTS.

* WAVES/SEAS...INCREASING 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ722-261300-
/O.CON.TJSJ.SC.Y.0044.121026T1900Z-121028T0100Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
1241 AM AST FRI OCT 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM FRIDAY TO
9 PM AST SATURDAY...

* WINDS...15 TO 17 KNOTS.

* WAVES/SEAS...INCREASING TO 6 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
930 
WHCA72 TJSJ 260516 CCA
MWWSJU

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE SAN JUAN PR
110 AM AST FRI OCT 26 2012

...A MODERATE TO LOCALLY STRONG WIND FLOW AND INCREASINGLY
HAZARDOUS SEAS EXPECTED ACROSS THE REGIONAL WATERS...

.HURRICANE SANDY WILL CONTINUE MOVING THROUGH THE CENTRAL BAHAMAS
AND INTO THE NORTHWESTERN BAHAMAS TONIGHT AND FRIDAY. AS SANDY
MOVES ALONG THIS TRACK... A MODERATE TO FRESH WIND FLOW
AND INCREASINGLY HAZARDOUS SEAS EXPECTED ACROSS PARTS OF THE
REGIONAL WATERS. IN ADDITION... AN UNUSUAL SOUTHWEST SWELL
GENERATED BY HURRICANE SANDY IS EXPECTED TO AFFECT THE MONA
PASSAGE AND CARIBBEAN WATERS THROUGH FRIDAY.

AMZ710-732-735-741-742-745-261345-
/O.CON.TJSJ.SC.Y.0043.000000T0000Z-121028T0100Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
110 AM AST FRI OCT 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST
SATURDAY...

* WINDS...16 TO 22 KNOTS.

* WAVES/SEAS...6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-261345-
/O.CON.TJSJ.SC.Y.0043.121026T1300Z-121028T0100Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
110 AM AST FRI OCT 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM FRIDAY TO
9 PM AST SATURDAY...

* WINDS...16 TO 22 KNOTS.

* WAVES/SEAS...INCREASING 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ722-261345-
/O.CON.TJSJ.SC.Y.0044.121026T1900Z-121028T0100Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
110 AM AST FRI OCT 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM FRIDAY TO
9 PM AST SATURDAY...

* WINDS...15 TO 17 KNOTS.

* WAVES/SEAS...INCREASING TO 6 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
709 
WHCA72 TJSJ 260821
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
421 AM AST FRI OCT 26 2012

...A MODERATE TO LOCALLY STRONG WIND FLOW AND INCREASINGLY
HAZARDOUS SEAS EXPECTED ACROSS THE REGIONAL WATERS...

.HURRICANE SANDY WILL CONTINUE MOVING THROUGH THE NORTHWESTERN
BAHAMAS TO THE NORTHWEST TODAY AND THEN NORTHEASTWARD TOMORROW. AS SANDY
MOVES ALONG THIS TRACK...A MODERATE TO FRESH WIND FLOW AND
INCREASINGLY HAZARDOUS SEAS ARE EXPECTED ACROSS PARTS OF THE
REGIONAL WATERS. IN ADDITION...AN UNUSUAL SOUTHWEST SWELL
GENERATED BY HURRICANE SANDY IS EXPECTED TO AFFECT THE MONA
PASSAGE AND CARIBBEAN WATERS TODAY.

AMZ722-260930-
/O.CAN.TJSJ.SC.Y.0044.121026T1900Z-121028T0100Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
421 AM AST FRI OCT 26 2012

...SMALL CRAFT ADVISORY IS CANCELED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELED THE SMALL
CRAFT ADVISORY. 

WINDS AND SEAS ARE NO LONGER EXPECTED TO EXCEED 21 KNOTS OR 6
FEET.

$$

AMZ710-732-735-741-742-745-261630-
/O.EXT.TJSJ.SC.Y.0043.000000T0000Z-121027T1600Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
421 AM AST FRI OCT 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON AST SATURDAY...

* WINDS...15 TO 21 KNOTS.

* WAVES/SEAS...6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-261630-
/O.EXT.TJSJ.SC.Y.0043.121026T1300Z-121027T1600Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
421 AM AST FRI OCT 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
NOON AST SATURDAY EXTREME WESTERN END ONLY...

* WINDS...16 TO 21 KNOTS.

* WAVES/SEAS...INCREASING 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Oct 24, 9:48 PM CDT, 7 hours 18 minutes earlier.

Area forecast discussion, Oct 24, 9:48 PM CDT, 7 hours 18 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SAN JUAN PR
1048 PM AST WED OCT 24 2012

.UPDATE...EXPECT MOSTLY CLOUDY TO CLOUDY SKIES ACROSS THE LOCAL
ISLANDS OVERNIGHT. ISOLATED TO SCATTERED SHOWERS AND AN ISOLATED
THUNDERSTORM OR TWO ARE EXPECTED...MAINLY AFTER MIDNIGHT...
ESPECIALLY OVER THE SOUTH AND SOUTHEAST COASTAL SECTIONS OF PUERTO
RICO AND ACROSS THE LOCAL SOUTHERN AND WESTERN COASTAL WATERS.
INHERITED SHORT TERM GRIDS AND ZFP HAD A PRETTY GOOD HANDLE ON
EXPECTED CONDITIONS OVERNIGHT AND DID NOT SEND A ZFP UPDATE. FOR
THE COASTAL WATERS...MADE A COUPLE OF SEMANTIC ALTERATIONS TO THE
PREVIOUS CWF...MAINLY TO THE SYNOPSIS...OTHERWISE NO CHANGES.

&&

.AVIATION...SCT-BKN MID-UPPER LEVEL CLOUDS FROM SANDY WILL
CONTINUE TO SPREAD ACROSS THE AREA FROM THE SOUTHWEST WITH A FEW
PASSING SHOWERS POSSIBLE IN AND AROUND TISX AND TJPS THROUGH ABOUT
25/15Z. SURFACE WINDS MAINLY SOUTHEAST AT 10 TO 15 KNOTS.

&&

.PREV DISCUSSION... /ISSUED 304 PM AST WED OCT 24 2012/

SYNOPSIS...HURRICANE SANDY LOCATED JUST SOUTH OF JAMAICA IN THE
SOUTHWESTERN CARIBBEAN SEA...WILL CONTINUE TO MOVE NORTH NEXT FEW
DAYS. SOUTH TO SOUTHWEST WIND FLOW WILL ESTABLISH ACROSS THE
REGION THURSDAY NIGHT THROUGHOUT THE WEEKEND. UPPER LEVEL HIGH
PRESSURE WILL CONTINUE TO DOMINATE THE NORTHEAST CARIBBEAN NEXT
FEW DAYS.

DISCUSSION...MID TO HIGH CLOUDS HAVE LIMITED SHOWER AND
THUNDERSTORM ACTIVITY THIS AFTERNOON. ONLY FAST MOVING PASSING
SHOWERS HAS BEEN OBSERVED OVER PUERTO RICO. OVER THE U.S. VIRGIN
ISLANDS...MOSTLY SUNNY SKIES PREVAILED THIS AFTERNOON. THIS CLOUD
COVERAGE HAS BEEN ASSOCIATED WITH RECENTLY UPGRADE HURRICANE
SANDY...WHICH IS LOCATED JUST SOUTH OF JAMAICA THIS AFTERNOON.
SANDY WILL CONTINUE TO MOVE NORTH DURING THE NEXT FEW DAYS. AS
SANDY MOVES NORTH...SURFACE WINDS LOCALLY WILL SHIFT SOUTH AND
SOUTHWESTERLY DURING THE NEXT FEW DAYS. THIS WILL RESULT IN AN
INCREASING DEEP TROPICAL MOISTURE OVER THE LOCAL AREA FROM
THURSDAY NIGHT THROUGHOUT THE WEEKEND. THIS WILL FAVOR BETTER
CHANCES FOR SHOWERS OVER THE LOCAL AREA...MAINLY FRIDAY AND
SATURDAY. HOWEVER...THIS WILL HIGHLY DEPENDS ON THE FUTURE TRACK
OF HURRICANE SANDY. STAY TUNED FOR FURTHER INFORMATION.

AVIATION...VFR CONDITIONS NEXT FIVE DAYS WITH NO SIG WX WITH A
MID-HIGH LEVEL OVC. THERE COULD BE LOW LEVEL WIND SHEAR NEXT FEW
DAYS IF SFC WINDS DECOUPLE AS LOW LEVEL FLOW WILL BE QUITE STRONG
JUST OFF THE SFC.

MARINE...SEAS WILL CONTINUE TO DETERIORATE AS HURRICANE SANDY
MOVES OVER THE NORTHWEST ATLANTIC THROUGHOUT THE WEEKEND. REFER TO
MARINE PRODUCTS FOR FURTHER INFORMATION.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  78  87  78  88 /   0  10  30  30
STT  77  87  79  88 /  20  20  40  40

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
COASTAL WATERS...SMALL CRAFT ADVISORY FROM 9 AM THURSDAY TO 9 AM AST FRIDAY FOR
     CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-COASTAL
     WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-COASTAL WATERS
     OF SOUTHERN PUERTO RICO OUT 10 NM-COASTAL WATERS OF
     SOUTHWESTERN PUERTO RICO OUT 10 NM.

     SMALL CRAFT ADVISORY UNTIL 9 AM AST FRIDAY FOR MONA PASSAGE
     SOUTHWARD TO 17N.

     SMALL CRAFT ADVISORY FROM 3 AM THURSDAY TO 9 AM AST FRIDAY FOR
     ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N.

&&

23/06
Hazardous weather outlook, Oct 24, 12:09 PM CDT, 16 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
109 PM AST WED OCT 24 2012

AMZ710>745-PRZ001>013-251715-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
109 PM AST WED OCT 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

BASED ON THE LATEST TRACK ON HURRICANE SANDY...LOCATED NEAR
JAMAICA WILL CONTINUE TO SLOWLY DEVELOP AS IT MOVES TOWARDS
CUBA AND THE CENTRAL BAHAMAS. THIS HAS THE POTENTIAL TO RESULT IN A
GRADUAL INCREASE IN MOISTURE ACROSS THE LOCAL ISLANDS AS LOW
LEVEL WINDS BECOMES SOUTH SOUTHEAST ON WEDNESDAY...SHIFTING TO THE
SOUTH SOUTHWEST ON FRIDAY. AT THIS TIME...PERIODS OF SHOWERS AND
THUNDERSTORMS ARE EXPECTED LATE THIS WEEK WITH SEAS CONDITIONS
DETERIORATING MAINLY ACROSS THE CARIBBEAN WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED AT THIS TIME.

AMZ715-725-VIZ001-002-251715-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
109 PM AST WED OCT 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

BASED ON THE LATEST TRACK ON HURRICANE SANDY...LOCATED NEAR
JAMAICA WILL CONTINUE TO SLOWLY DEVELOP AS IT MOVES TOWARDS
CUBA AND THE CENTRAL BAHAMAS. THIS HAS THE POTENTIAL TO RESULT IN A
GRADUAL INCREASE IN MOISTURE ACROSS THE LOCAL ISLANDS AS LOW
LEVEL WINDS BECOMES SOUTH SOUTHEAST ON WEDNESDAY...SHIFTING TO THE
SOUTH SOUTHWEST ON FRIDAY. AT THIS TIME...PERIODS OF SHOWERS AND
THUNDERSTORMS ARE EXPECTED LATE THIS WEEK WITH SEAS CONDITIONS
DETERIORATING MAINLY ACROSS THE CARIBBEAN WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED AT THIS TIME.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 1:30 PM CDTSpecial Marine WarningJSJ2 hr
Oct 25, 3:02 PM CDTSpecial Marine WarningJSJ87 min
Oct 25, 4:27 PM CDTSpecial Marine WarningJSJ65 min
Oct 25, 5:43 PM CDTAreal Flood AdvisoryJSJ71 min

Nearby

Small Craft Advisories in Puerto Rico, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.